Tildiem Fall Side Effect Reports
The following Tildiem Fall side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Fall, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Ventricular Extrasystoles, Bradycardia, Malaise, Presyncope, Fall|
This Fall side effect was reported by a physician from BE. A 69-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tildiem (dosage: NA), which was started on NS. Concurrently used drugs:
|Fall, Oedema Peripheral, Wound, Bradycardia, Blood Pressure Increased, Heart Sounds Abnormal, Cardiac Murmur, International Normalised Ratio Increased, Renal Failure Acute|
This Fall Tildiem side effect was reported by a health professional from FR on Jul 16, 2013. A Female , 90 years of age, was diagnosed with
|Atrial Fibrillation, Atrioventricular Block Complete, Bradycardia, Fall, Loss Of Consciousness|
This is a Tildiem (tildiem - Diltiazem Hydrochloride) 60 Mg (not Specified) side effect report of a 85-year-old patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: angina pectoris, who was treated with Tildiem (tildiem - Diltiazem Hydrochloride) 60 Mg (not Specified) (dosage:(60 Mg Qd Oral), start time: Jan 01, 1988), combined with: NA., and developed a serious reaction and a Fall side effect. The patient presented with:
Tildiem Fall Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tildiem Fall Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|